Publicado

1970-07-01

An isomorphism theorem for algebras

Palabras clave:

Two algebras, isomorphism theorem for algebras (es)

Descargas

Autores/as

  • Dan Palmer U.S. Naval Academy
Suppose we have given two algebras [Símbolo] and [Símbolo] over ą field F and an F- linear  ∅ such that ∅ : [Símbolo]  → [Símbolo] such that ∅  [Formula Matematica] and such that ∅ is a isomorphism of [Símbolo]   and [Símbolo]  as vector spaces over F. We wish to find necessary and sufficient conditions that ∅ be an isomorphism of [Símbolo]   and [Símbolo]   as algebras.

 

Cómo citar

APA

Palmer, D. (1970). An isomorphism theorem for algebras. Revista Colombiana de Matemáticas, 4(3), 29-40. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/31742

ACM

[1]
Palmer, D. 1970. An isomorphism theorem for algebras. Revista Colombiana de Matemáticas. 4, 3 (jul. 1970), 29-40.

ACS

(1)
Palmer, D. An isomorphism theorem for algebras. rev.colomb.mat 1970, 4, 29-40.

ABNT

PALMER, D. An isomorphism theorem for algebras. Revista Colombiana de Matemáticas, [S. l.], v. 4, n. 3, p. 29-40, 1970. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/31742. Acesso em: 27 nov. 2021.

Chicago

Palmer, Dan. 1970. «An isomorphism theorem for algebras». Revista Colombiana de Matemáticas 4 (3):29-40. https://revistas.unal.edu.co/index.php/recolma/article/view/31742.

Harvard

Palmer, D. (1970) «An isomorphism theorem for algebras», Revista Colombiana de Matemáticas, 4(3), pp. 29-40. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/31742 (Accedido: 27noviembre2021).

IEEE

[1]
D. Palmer, «An isomorphism theorem for algebras», rev.colomb.mat, vol. 4, n.º 3, pp. 29-40, jul. 1970.

MLA

Palmer, D. «An isomorphism theorem for algebras». Revista Colombiana de Matemáticas, vol. 4, n.º 3, julio de 1970, pp. 29-40, https://revistas.unal.edu.co/index.php/recolma/article/view/31742.

Turabian

Palmer, Dan. «An isomorphism theorem for algebras». Revista Colombiana de Matemáticas 4, no. 3 (julio 1, 1970): 29-40. Accedido noviembre 27, 2021. https://revistas.unal.edu.co/index.php/recolma/article/view/31742.

Vancouver

1.
Palmer D. An isomorphism theorem for algebras. rev.colomb.mat [Internet]. 1 de julio de 1970 [citado 27 de noviembre de 2021];4(3):29-40. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/31742

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

75